MAUDE Adverse Event Report: STERILMED, INC.; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STERILMED, INC.; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number STR4135-089-064
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Reciprocating saw blade broke intra-op during a total knee revision procedure.

Brand Name
NA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key9436980
Report Number9436980
Device Sequence Number19442040
Product Code GFA
UDI-Device Identifier10888551030755
UDI-Public(01)10888551030755
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTR4135-089-064
Device Catalogue Number4135-089-064
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight81
Date Report Sent to FDA11/18/2019